Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Inequalities for zero-balanced hypergeometric functions

Authors: G. D. Anderson, R. W. Barnard, K. C. Richards, M. K. Vamanamurthy and M. Vuorinen
Journal: Trans. Amer. Math. Soc. 347 (1995), 1713-1723
MSC: Primary 33C05; Secondary 33B15, 33E05
MathSciNet review: 1264800
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors study certain monotoneity and convexity properties of the Gaussian hypergeometric function and those of the Euler gamma function.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33C05, 33B15, 33E05

Retrieve articles in all journals with MSC: 33C05, 33B15, 33E05

Additional Information

PII: S 0002-9947(1995)1264800-3
Keywords: Hypergeometric function, gamma function, elliptic integral
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia